Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 5(131), Pages 265–267 (Mi umn5929)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Criteria of irreducibility of linear operators

V. Ya. Stetsenko


Full text: PDF file (418 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 26.09.1966

Citation: V. Ya. Stetsenko, “Criteria of irreducibility of linear operators”, Uspekhi Mat. Nauk, 21:5(131) (1966), 265–267

Citation in format AMSBIB
\Bibitem{Ste66}
\by V.~Ya.~Stetsenko
\paper Criteria of irreducibility of linear operators
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 5(131)
\pages 265--267
\mathnet{http://mi.mathnet.ru/umn5929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201977}


Linking options:
  • http://mi.mathnet.ru/eng/umn5929
  • http://mi.mathnet.ru/eng/umn/v21/i5/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Stetsenko, “Ob odnom spektralnom svoistve nerazlozhimogo operatora”, UMN, 22:3(135) (1967), 242–244  mathnet  mathscinet
    2. V. I. Yudovich, “Spectral properties of an oscillatory differential operator on the line”, Russian Math. Surveys, 38:1 (1983), 227–228  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    Full text:109
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022